# SDR AWXA9500067

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Part number: 10617837
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LIGHT BROKEN ON RT EMERGENCY EXIT DOOR.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (W)
